# SDR UALA2010072702694

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 40,395 hours, 15,709 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708
- Condition: Faulted
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CREW OXYGEN IS BELOW MINIMUMS.  SERVICED O2.  INITIAL READING WAS 790 PSI AND SERVICED TO FULL 1850 PSI.  OXYGEN LEAK RECURRED.  LOST 200 PSI IN 2HR 20MIN OF FLT TIME.  SERVICED O2 SYSTEM TO 1890 PSI.  APPLIED LEAK CHECK TO O2 BOTTLE CONNECTIONS.  NO DEFECTS FOUND.  SUSPECT PRESS REG & TRANSMITTER HAS INTERNAL LEAK. ACCOMPLISHED LEAK CK AND REPLACED PRESS REG & TRANSMITTER.  OPS ARE NORMAL.
